# SDR ASOA05967

- Difficulty date: November 10, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R319805
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN MCN, THE PASSENGER DOOR BOTTOM STEP WAS FOUND TO BE BROKEN AT THE ATTACH POINT.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
